# SDR KCSA091067

- Difficulty date: July 20, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 89,169 hours, 21,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT BS 2115 BETWEEN STR 42R AND STR 43R.  THIS IS A SUPPLEMENTAL SDR, ORIGINALLY SUBMITTED AS KCSA091066 AND WAS FOUND TO BE DUPLICATE THE CORRECT CONTROL NUMBER IS KCSA091067
